The Open UniversitySkip to content
 

A note on large Cayley graphs of diameter two and given degree

Siagiova, J. and Siran, J. (2005). A note on large Cayley graphs of diameter two and given degree. Discrete Mathematics, 305(1-3) pp. 379–382.

DOI (Digital Object Identifier) Link: http://doi.org/10.1016/j.disc.2005.10.015
Google Scholar: Look up in Google Scholar

Abstract

For a variety of infinite sets of positive integers d related to odd prime powers we describe a simple construction of Cayley graphs of diameter two and given degree d which have order close to d2/2.

Item Type: Journal Article
ISSN: 0012-365X
Keywords: Cayley graph; Degree-diameter problem
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 8075
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 04 Oct 2016 10:02
URI: http://oro.open.ac.uk/id/eprint/8075
Share this page:

Altmetrics

Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk